Explicit quadratic Chabauty over number fields

Jennifer S. Balakrishnan, Amnon Besser, Francesca Bianchi, J. Steffen Müller

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We generalize the explicit quadratic Chabauty techniques for integral points on odd degree hyperelliptic curves and for rational points on genus 2 bielliptic curves to arbitrary number fields using restriction of scalars. This is achieved by combining equations coming from Siksek’s extension of classical Chabauty with equations defined in terms of p-adic heights attached to independent continuous idele class characters. We give several examples to show the practicality of our methods.

Original languageEnglish
Pages (from-to)185-232
Number of pages48
JournalIsrael Journal of Mathematics
Volume243
Issue number1
DOIs
StatePublished - 1 Jun 2021

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Explicit quadratic Chabauty over number fields'. Together they form a unique fingerprint.

Cite this